Archived Edition Vol. 14, No. 4, 1988

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


Clifford Bergman
Another Consequence of AP in Residually Small, Congruence Modular Varieties, pp. 451-464.

Paul Bourdon, Joseph A. Cima
On Integrals of Cauchy-Stieltjes Type, pp. 465-474.

Charles R. Diminnie, Edward Z. Andalafte, Raymond W. Freese
Generalized Angles and a Characterization of Inner Product Spaces, pp. 475-480.

David E. Dobbs
Coherent Pseudo-Valuation Domains Have Noetherian Completions, pp. 481-486.

Gregory A. Fredricks
Higher Order Differential Geometry, pp. 487-499.

Gary A. Harris
Real k-Flat Surfaces in C2, pp. 501-506.

Jo Heath, George Kozlowski
LCn mod p Implies LCn at p, pp. 507-513.

Andrzej Kislelewicz
Ternary Clones: A Problem of Fajtlowicz, pp. 515-527.

J. Martinez-Maurica, C. Perez Garcia
Non-Archimedean K-Spaces, pp. 529-534.

Lee Mohler, Jacek Nikiel
A Universal Smooth Dendroid Answering a Question of J. Krasinkiewicz, pp. 535-541.

Luc Oswald
Isolated Positive Singularities for a Non Linear Heat Equation, pp. 543-572.

Janusz R. Prajs
On Continuous Mappings Onto Some Cartesian Products of Compacta, pp. 573-582.

P. Venugopalan
Union Complete Subset Systems, pp. 583-600.